# SDR DALA2024053105689

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 748
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORROSION ON THE LOWER SKIN OF THE CENTRAL TANK APPROX STA Y=748 AND STA XCW=-25 AND Z=-29 IN THE FRONT WALL ON RH MLG WHEEL WELL. SUMMARY OF NRC 00777: LOWER SKIN OF THE CENTRAL TANK APPROX STA Y=748 AND STA XCW=-25 AND Z=-29 IN THE FRONT WALL ON RH MLG WHEEL WELL WAS REPAIRED PER ER/A 618121-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 618121-14 REV 7. TIME OF ACOMPLISHMENT: REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 28MAY24. ADDITIONAL ENGINEERING AUTHORIZATION REVISION IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 24 MONTHS FROM REPAIR ACCOMPLISHMENT.UNDER LOG PAGE #0366678 PER ER/A 618121- 14AD REV ORIGINAL. ASSOCIATED ER/A 14-618121 ADDED FOR AC 9559. (LP #0367243)
